Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A map-folding problem


Author: W. F. Lunnon
Journal: Math. Comp. 22 (1968), 193-199
MSC: Primary 05.10
DOI: https://doi.org/10.1090/S0025-5718-1968-0221957-8
MathSciNet review: 0221957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is described to compute the number of ways of folding a one-dimensional map, and a table of values given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0221957-8
Article copyright: © Copyright 1968 American Mathematical Society